# SDR CALA2018111202354

- Difficulty date: November 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 106,146 hours, 16,639 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floorbeam
- Part number: 141T51601054
- Condition: Mechanic Error
- Location: Bs 256
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFER NR L/P 9131013 B767-53-3-6222 CABIN STA 256.25 RBL 59 FLR PNL SUPPORT BEAM FOUND EXTRA SCREW HOLE CABIN STA 256.25 RBL 59 FLOOR SUPPORT BEAM REPAIRED AS PER ECRA 5310-07545 REV- AND ATTACHED FORM 44.0008 ITEM 1-15 ACCOMPLISHED ADD EMP:V898555 RII APPROVED RII BY HX 179805
